MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer called initially for an e-3 error message but when customer obtained a result of 397 mg/dl from blood test done during call, she stated that it was too high compared to the result of 144 mg/dl she received 20 mins ago that was also fasting.The customer's expected fasting blood glucose test result range is 100 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a blood test was performed by the customer fasting and produced test result of 397 mg/dl using truemetrix meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 12/31/2017 and open vial date is (b)(6) 2016.The customer stated she is on insulin.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: 397 273 200 162mg/dl.
 
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer called initially for an e-3 error message but when customer obtained a result of 397 mg/dl from blood test done during call, she stated that it was too high compared to the result of 144 mg/dl she received 20 mins ago that was also fasting.The customer's expected fasting blood glucose test result range is 100 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a blood test was performed by the customer fasting and produced test result of 397 mg/dl using truemetrix meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 12/31/2017 and open vial date is (b)(6) 2016.The customer stated she is on insulin.The meter memory was reviewed for previous test result history: 397mg/dl (b)(6) 2016 09:20 am fasting: yes; 144mg/dl (b)(6) 2016 09:24 am fasting: yes; 273mg/dl (b)(6) 2016 05:00 pm fasting: yes; 200mg/dl (b)(6) 2016 09:00 am fasting: yes; 162mg/dl (b)(6) 2016 03:00 pm fasting: yes.Memory concerns: 397 273 200 162mg/dl.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6209109
Report Number1000113657-2016-02100
Device Sequence Number444043
Product Code NBW
UDI-Device Identifier00021292007614
UDI-Public(01)00021292007614
Combination Product (Y/N)N
Initial Reporter StateWV
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2017
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/28/2016
Supplement Report FDA Received Date01/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY